loading page

Impact of Ivabradine in Decompensated Heart Failure related to Chemotherapy-induced Cardiomyopathy
  • +4
  • YUSUKE NAKANO,
  • HIROHIKO ANDO,
  • WATARU SUZUKI,
  • HIROFUMI OHASHI,
  • YASUSHI SUZUKI,
  • HIROAKI TAKASHIMA,
  • TETSUYA AMANO
YUSUKE NAKANO
Aichi Medical University
Author Profile
HIROHIKO ANDO
Aichi Medical University
Author Profile
WATARU SUZUKI
Aichi Medical University
Author Profile
HIROFUMI OHASHI
Aichi Medical University
Author Profile
YASUSHI SUZUKI
Aichi Medical University
Author Profile
HIROAKI TAKASHIMA
Aichi Medical University
Author Profile
TETSUYA AMANO
Aichi Medical University
Author Profile

Abstract

In case of decompensated heart failure related to chemotherapy-induced cardiomyopathy, ivabradine administration could lead to favorable hemodynamics via the increase of stroke volume with reducing sinus heart rate. Assessment of the overlap between the E- and A-waves facilitates understanding the effects of ivabradine in such cases.

Peer review status:ACCEPTED

04 Jan 2021Submitted to Clinical Case Reports
04 Jan 2021Submission Checks Completed
04 Jan 2021Assigned to Editor
31 Jan 2021Reviewer(s) Assigned
12 Feb 2021Review(s) Completed, Editorial Evaluation Pending
22 Feb 2021Editorial Decision: Revise Minor
20 Mar 20211st Revision Received
20 Mar 2021Submission Checks Completed
20 Mar 2021Assigned to Editor
20 Mar 2021Review(s) Completed, Editorial Evaluation Pending
23 Mar 2021Editorial Decision: Accept